Distribution of the supremum of random processes from quasi-Banach $K_{σ}$-spaces

  • Yu. V. Kozachenko


We study random processes from quasi-Banach $K_{σ}$-spaces of random variables whose domain of definition is not necessarily a compact set. We establish conditions under which the supremum of a properly normalized process belongs to the same space as the process itself. We also obtain estimates for the norm of this supremum.
How to Cite
Kozachenko, Y. V. “Distribution of the Supremum of Random Processes from Quasi-Banach $K_{σ}$-Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 51, no. 7, July 1999, pp. 918-30, https://umj.imath.kiev.ua/index.php/umj/article/view/4681.
Research articles